... because of this reason but I know I need to because I have hbp but my phobia is passing out
I think it is unlikely you would experience a syncopal episode if your blood pressure is normally high. But I do understand your concern with a new med.
I think the best way to reassure yourself would be to ask your doctor: 1) What would be an abnormally low bp for you? 2) Should you monitor your blood pressure? 3) If it drops below your acceptable low, what should you do?
Then you can relax because you will know how to handle the unlikely chance that you start to feel like you are going to pass out.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Human Papillomavirus Vaccine - how long do the side effects for HPV last... My daughter fainted 5 mi
Posted 22 Aug 2009 • 1 answer
Posted 15 Dec 2010 • 2 answers
Posted 16 Jul 2014 • 1 answer
Posted 24 Feb 2015 • 1 answer
Posted 18 Sep 2015 • 0 answers